# SDR SWAA106572

- Difficulty date: October 21, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 16,695 hours, 9,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT OVERWING EMERGENCY BATTERY PACK FAILED AT ROW 10.  REMOVED AND REPLACED CHARGER ASSY PER MM.
